# SDR SIMA201025302

- Difficulty date: September 8, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 22,090 hours, 21,315 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING FLIGHT NUMBER 4188 LOW SPEED ABORT DUE TO BAGG DOOR OPEN INDICATION ON EICAS AS THRUST LEVERS WERE ADVANCED.  THE AIRCRAFT WAS NOT REMOVED FROM SERVICE.  RE-ADJUSTED BAGGAGE DOOR FORWARD MICROSWITCH IAW EMB 145 AMM 52-76-01.  OPC GOOD.
